×

zbMATH — the first resource for mathematics

Rélations de conjugaison et de cobordisme entre certains feuilletages. (French) Zbl 0356.57018

MSC:
57R30 Foliations in differential topology; geometric theory
55N05 Čech types
57R90 Other types of cobordism
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. Denjoy, Sur les courbes définies par les équations différentielles à la surface du tore,Journal de Math. (9), vol.11 (1932). · JFM 58.1124.04
[2] A. Haefliger, Variétés feuilletées,Ann. Ec. norm. Sup. Pisa, série 2,16 (1962), 367–397.
[3] A. Haefliger, Feuilletages sur les variétés ouvertes,Topology, vol.9 (1970), 183–194. · Zbl 0196.26901
[4] R. Moussu,Sur les feuilletages de codimension 1, thèse, Orsay, 1971.
[5] R. Moussu etR. Roussarie, Une condition suffisante pour qu’un feuilletage soit sans holonomie,C. R. Acad. Sci., vol.271 (1970), série A, 240–243. · Zbl 0196.26902
[6] S. P. Novikov, Topology of foliations,Trudy Mosc. Math. Obsch., vol.14 (1965), 248–278.
[7] M. Peixoto, Structural stability on two dimensional manifolds,Topology, vol.1 (1962), 101–120. · Zbl 0107.07103
[8] A. Phillips, Smooth maps transverse to a foliation,Bull. Amer. Math. Soc., vol.76 (1970), 792–797. · Zbl 0198.28404
[9] G. Beeb, Sur certaines propriétés topologiques des variétés feuilletées,Actual. Scient. Ind., no 1183 (1952).
[10] H. Rosenberg etG. Chatelet, Un théorème de conjugaison des feuilletages,Ann. Inst. Fourier, vol.21, fasc. 3 (1971), 95–106. · Zbl 0208.25703
[11] H. Rosenberg etR. Roussarie, Reeb Foliations,Annals of Math., vol.91 (1970), 1–24. · Zbl 0198.28402
[12] R. Roussarie, Plongements dans les variétés feuilletées et classifications des feuilletages sans holonomie,Publ. math. I.H.E.S., no 43 (1973), 101–141. · Zbl 0356.57017
[13] R. Sacksteder, Foliations and pseudo-groups,Amer. Journ. of Math., vol.87 (1969), 79–102. · Zbl 0136.20903
[14] Sternberg, Local C n transformations of the real line,Duke Math. J., vol.24 (1957), 97–102. · Zbl 0077.06201
[15] D. Tischler, On fibering certain foliated manifolds,Topology, vol.9 (1970), 153–154. · Zbl 0189.54502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.